Schindler, D. and E. Sofos: Sarnak's saturation problem for complete intersections. In: Mathematika 65, 1, 1-56 (2019).
doi: 10.1112/S002557931800030X
url: https://doi.org/10.1112/S002557931800030X
url: https://arxiv.org/abs/1705.09133
Frei, C., D. Loughran and E. Sofos: Rational points of bounded height on general conic bundle surfaces. In: Proceedings of the London Mathematical Society 117, 2, 407-440 (2018).
doi: 10.1112/plms.12134
url: https://doi.org/10.1112/plms.12134
url: https://arxiv.org/abs/1609.04330
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.